Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes lower left back pain along with vomiting and diarrhea?

Answered by
Dr.
Dr. Hari Charan Perigela

General Surgeon

Practicing since :1995

Answered : 2246 Questions

default
Posted on Fri, 20 Jul 2018 in Lump
Question: Hello and thank you. My boyfriend is a healthy, active 56 yo Hispanic man. Today he has experienced increasing nausea, vomiting, diarrhea, intermittently. T99, pulse 80, reap. 12. It seems like possibly food poisoning or gastroenteritis, but he also has severe lower left side back pain. Doesn't seem to correlate with other symptoms, but I was kind of worried about kidney stones . He's miserable..hospital or wait a while? He's had omeprozole and 800mg. Ibuprofen with little relief.
doctor
Answered by Dr. Hari Charan Perigela 35 minutes later
Brief Answer:
It looks like Gastroenteritis.

Detailed Answer:
Hi
As per your description,it looks like Gastroenteritis.It could be due to contaminated food or water.
Pain in left lower part of abdomen on the back side can.be due to involvement of Colon or Stone in the Kidney/Ureter.
Ultrasound abdomen will confirm the diagnosis.
You should not wait.
As he is having both vomiting and loose stool,he should be admitted and given Intravenous fluids.If infection is suspected, Antibiotics should also be added.
Nothing to worry.
Please take him to Hospital immediately as delay may cause electrolyte I'm balance.
Hope I answered your query.If you have any questions,I will clarify further.
Wish him speedy recovery.
Regards
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Hari Charan Perigela 10 minutes later
Thank you very much, doctor.
doctor
Answered by Dr. Hari Charan Perigela 23 minutes later
Brief Answer:
You are welcome

Detailed Answer:
HI
Thank you for your response.
Regards
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on